# SDR USAA2015040500002

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 8,422 hours, 3,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

4L DOOR INTERMITTENTLY UNARMED ON FLIGHT ATTENDANT PANEL & PILOTS DOOR, OXY PAGE.  REMOVED DEBRIS FROM GIRT BAR FLOOR MOUNTED LATCH FITTING.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
